# SDR UIEA2019040873819

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,817 hours, 20,474 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LOOP 2 STATUS MESSAGE AFTER LANDING.( NO PREVIOUS HISTORY.  OPENED COWLING AND INSPECTED FIRE LOOP CONNECTION. FOUND NO DAMAGE.  DID A BITE PROCEDURE IAW FIM 26-11-00/010 T/S IAW B767 FIM 26-11-00 FAULT TREE 807. NO DEFECTS NOTED, SYSTEM TEST OK AT THIS TIME. )
